Una nota sobre teoremas de convergencias.

F. Sáiz Zaldo

Gaceta Matemática (1977)

  • Volume: 29, Issue: 5-6, page 117-126
  • ISSN: 0016-3805

How to cite


Sáiz Zaldo, F.. "Una nota sobre teoremas de convergencias.." Gaceta Matemática 29.5-6 (1977): 117-126. <http://eudml.org/doc/43552>.

author = {Sáiz Zaldo, F.},
journal = {Gaceta Matemática},
language = {spa},
number = {5-6},
pages = {117-126},
title = {Una nota sobre teoremas de convergencias.},
url = {http://eudml.org/doc/43552},
volume = {29},
year = {1977},

AU - Sáiz Zaldo, F.
TI - Una nota sobre teoremas de convergencias.
JO - Gaceta Matemática
PY - 1977
VL - 29
IS - 5-6
SP - 117
EP - 126
LA - spa
UR - http://eudml.org/doc/43552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.